Alert archive / California / Hazardous Seas Warnings in 2015
Hazardous Seas Warning 26, NWS Eureka, CA
NWS Eureka, CA issued this hazardous seas warning at Aug 6, 2015, 2:53 AM PDT. It took effect at Aug 6, 2015, 1:00 PM PDT. It was in force for 26 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 6, 2015, 2:53 AM PDT (09:53 UTC)
- In effect from
- Aug 6, 2015, 1:00 PM PDT
- Expired
- Aug 7, 2015, 3:23 PM PDT
- In force
- 26 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
670 WHUS76 KEKA 060953 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 253 AM PDT THU AUG 6 2015 PZZ470-061800- /O.CAN.KEKA.SC.Y.0163.000000T0000Z-150806T1500Z/ /O.EXT.KEKA.GL.W.0022.150806T0953Z-150808T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 253 AM PDT THU AUG 6 2015 ...GALE WARNING NOW IN EFFECT UNTIL 5 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. * WINDS...N INCREASING TO 25 TO 35 KT THIS AFTERNOON AND EVENING...AND REMAINING NEAR GALE THROUGH FRIDAY AFTERNOON. * SEAS...N WIND WAVES BUILDING TO 12 TO 14 FT AT 8 SECONDS THIS AFTERNOON AND EVENING. SEAS REMAINING NEAR 12 FT AT 8 SECONDS THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-061800- /O.EXT.KEKA.SC.Y.0163.000000T0000Z-150806T2000Z/ /O.NEW.KEKA.SE.W.0026.150806T2000Z-150808T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 253 AM PDT THU AUG 6 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 PM PDT FRIDAY. * WINDS...N 20 TO 25 KT TODAY THROUGH FRI...REMAINING ELEVATED THROUGH SAT. * SEAS...N WIND WAVES BUILDING TO 10 TO 12 FT AT 9 SECONDS THIS AFTERNOON AND EVENING. SEAS REMAINING NEAR 12 FT AT 9 SECONDS THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-061800- /O.EXT.KEKA.SC.Y.0163.150806T2000Z-150808T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 253 AM PDT THU AUG 6 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT FRIDAY... * SEAS...NW WAVES BUILDING TO 8 FT AT 9 SECONDS THIS AFTERNOON...AND THEN TO 9 FT AT 9 SECONDS TONIGHT. SEAS REMAINING STEEP AND HAZARDOUS ON FRI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
8 follow-up statements
104 WHUS76 KEKA 061551 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 851 AM PDT THU AUG 6 2015 PZZ470-070000- /O.CON.KEKA.GL.W.0022.000000T0000Z-150808T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 851 AM PDT THU AUG 6 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT FRIDAY... * WINDS...N INCREASING TO 25 TO 35 KT THIS AFTERNOON AND EVENING...AND REMAINING NEAR GALE THROUGH FRIDAY AFTERNOON. * SEAS...N WIND WAVES BUILDING TO 12 TO 14 FT AT 8 SECONDS THIS AFTERNOON AND EVENING. SEAS REMAINING NEAR 12 FT AT 8 SECONDS THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-070000- /O.CON.KEKA.SC.Y.0163.000000T0000Z-150806T2000Z/ /O.CON.KEKA.SE.W.0026.150806T2000Z-150808T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 851 AM PDT THU AUG 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 PM PDT FRIDAY... * WINDS...N 20 TO 25 KT TODAY THROUGH FRI...REMAINING ELEVATED THROUGH SAT. * SEAS...N WIND WAVES BUILDING TO 10 TO 12 FT AT 9 SECONDS THIS AFTERNOON AND EVENING. SEAS REMAINING NEAR 12 FT AT 9 SECONDS THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-070000- /O.CON.KEKA.SC.Y.0163.150806T2000Z-150808T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 851 AM PDT THU AUG 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT FRIDAY... * SEAS...NW WAVES BUILDING TO 8 FT AT 9 SECONDS THIS AFTERNOON... AND THEN TO 9 FT AT 9 SECONDS TONIGHT. SEAS REMAINING STEEP AND HAZARDOUS ON FRI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
845 WHUS76 KEKA 062005 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 105 PM PDT THU AUG 6 2015 PZZ475-070415- /O.EXP.KEKA.SC.Y.0163.000000T0000Z-150806T2000Z/ /O.CON.KEKA.SE.W.0026.000000T0000Z-150808T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 105 PM PDT THU AUG 6 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT FRIDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WINDS...N 20 TO 25 KT TODAY THROUGH FRI...REMAINING ELEVATED THROUGH SAT. * SEAS...N WIND WAVES BUILDING TO 10 TO 12 FT AT 9 SECONDS THIS AFTERNOON AND EVENING. SEAS REMAINING NEAR 12 FT AT 9 SECONDS THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ470-070415- /O.CON.KEKA.GL.W.0022.000000T0000Z-150808T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 105 PM PDT THU AUG 6 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT FRIDAY... * WINDS...N INCREASING TO 25 TO 35 KT THIS AFTERNOON AND EVENING...AND REMAINING NEAR GALE THROUGH FRIDAY AFTERNOON. * SEAS...N WIND WAVES BUILDING TO 12 TO 14 FT AT 8 SECONDS THIS AFTERNOON AND EVENING. SEAS REMAINING NEAR 12 FT AT 8 SECONDS THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-070415- /O.CON.KEKA.SC.Y.0163.000000T0000Z-150808T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 105 PM PDT THU AUG 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY... * SEAS...NW WAVES BUILDING TO 8 FT AT 9 SECONDS THIS AFTERNOON... AND THEN TO 9 FT AT 9 SECONDS TONIGHT. SEAS REMAINING STEEP AND HAZARDOUS ON FRI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
929 WHUS76 KEKA 062204 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 304 PM PDT THU AUG 6 2015 PZZ470-070615- /O.CON.KEKA.GL.W.0022.000000T0000Z-150808T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 304 PM PDT THU AUG 6 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT FRIDAY... * WINDS...N INCREASING TO 25 TO 35 KT THROUGH THIS EVENING...AND REMAINING NEAR GALE THROUGH FRIDAY AFTERNOON. * SEAS...N WIND WAVES BUILDING TO 12 TO 14 FT AT 8 SECONDS THIS EVENING. SEAS REMAINING NEAR 12 FT AT 8 SECONDS THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-070615- /O.CON.KEKA.SE.W.0026.000000T0000Z-150808T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 304 PM PDT THU AUG 6 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT FRIDAY... * WINDS...N 15 TO 25 KT THROUGH FRI...REMAINING ELEVATED THROUGH SAT. * SEAS...N WIND WAVES BUILDING TO 10 TO 12 FT AT 9 SECONDS THIS EVENING. SEAS REMAINING NEAR 12 FT AT 9 SECONDS THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-070615- /O.CON.KEKA.SC.Y.0163.000000T0000Z-150808T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 304 PM PDT THU AUG 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY... * SEAS...NW WAVES BUILDING TO 9 FT AT 9 SECONDS TONIGHT. SEAS REMAINING STEEP AND HAZARDOUS ON FRI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
842 WHUS76 KEKA 070026 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 526 PM PDT THU AUG 6 2015 PZZ470-070830- /O.CON.KEKA.GL.W.0022.000000T0000Z-150808T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 526 PM PDT THU AUG 6 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT FRIDAY... * WINDS...N INCREASING TO 25 TO 35 KT THROUGH THIS EVENING...AND REMAINING NEAR GALE THROUGH FRIDAY AFTERNOON. * SEAS...N WIND WAVES BUILDING TO 12 TO 14 FT AT 8 SECONDS THIS EVENING. SEAS REMAINING NEAR 12 FT AT 8 SECONDS THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-070830- /O.EXB.KEKA.SC.Y.0163.000000T0000Z-150809T0400Z/ /O.CON.KEKA.SE.W.0026.000000T0000Z-150808T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 526 PM PDT THU AUG 6 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT SATURDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT SATURDAY. * WINDS...N 20 TO 25 KT WITH A FEW GUSTS TO 35 KT ACROSS THE NW PORTION. WINDS ARE FORECAST TO REMAIN ABOVE 20 KT THROUGH SATURDAY AFTERNOON. * SEAS...NW WAVES 10 FT AT 9 SECONDS. SEAS REMAINING STEEP AND HAZARDOUS ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-070830- /O.CON.KEKA.SC.Y.0163.000000T0000Z-150808T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 526 PM PDT THU AUG 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY... * SEAS...NW WAVES BUILDING TO 9 FT AT 9 SECONDS TONIGHT. SEAS REMAINING STEEP AND HAZARDOUS ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
605 WHUS76 KEKA 070356 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 856 PM PDT THU AUG 6 2015 PZZ470-071200- /O.CON.KEKA.GL.W.0022.000000T0000Z-150808T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 856 PM PDT THU AUG 6 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT FRIDAY... * WINDS...N 25 TO 35 KT...AND REMAINING NEAR GALE THROUGH FRIDAY AFTERNOON. * SEAS...N WIND WAVES 12 TO 14 FT AT 8 SECONDS. SEAS REMAINING NEAR 12 FT AT 8 SECONDS THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-071200- /O.CON.KEKA.SE.W.0026.000000T0000Z-150808T0000Z/ /O.CON.KEKA.SC.Y.0163.000000T0000Z-150809T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 856 PM PDT THU AUG 6 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... * WINDS...N 20 TO 25 KT WITH A FEW GUSTS TO 35 KT ACROSS THE NW PORTION. WINDS ARE FORECAST TO REMAIN ABOVE 20 KT THROUGH SATURDAY AFTERNOON. * SEAS...NW WAVES 10 FT AT 9 SECONDS. SEAS REMAINING STEEP AND HAZARDOUS ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-071200- /O.CON.KEKA.SC.Y.0163.000000T0000Z-150808T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 856 PM PDT THU AUG 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY... * SEAS...NW WAVES 9 FT AT 9 SECONDS. SEAS REMAINING STEEP AND HAZARDOUS ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
455 WHUS76 KEKA 070925 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 225 AM PDT FRI AUG 7 2015 PZZ470-071730- /O.CON.KEKA.GL.W.0022.000000T0000Z-150808T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 225 AM PDT FRI AUG 7 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WINDS...N WINDS 20 TO 30 KT TODAY WITH GUSTS UP TO 35 KT. WINDS WILL EASE THIS EVENING AND OVERNIGHT. * SEAS...NW WAVES BUILDING TO 11 FT AT 8 SECONDS TODAY. WAVES WILL SUBSIDE THIS EVENING AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-071730- /O.CON.KEKA.SE.W.0026.000000T0000Z-150808T0000Z/ /O.CON.KEKA.SC.Y.0163.000000T0000Z-150809T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 225 AM PDT FRI AUG 7 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... * WINDS...N WINDS 15 TO 25 KT TODAY. GUSTS TO 30 KT ACROSS THE WESTERN PORTION. TONIGHT...N WINDS 20 TO 25 KT. GUSTS TO 30 KT ACROSS THE SOUTHERN PORTION. SAT...NW WINDS 15 TO 20 KT. GUSTS TO 30 KT ACROSS THE SOUTHERN PORTION IN THE MORNING. WIND WILL EASE SAT NIGHT. * SEAS...TODAY...MIXED SEAS...VERY STEEP NW WAVES 10 FT AT 9 SECONDS...AND S 2 FT AT 16 SECONDS. TONIGHT...MIXED SEAS...NW WAVES 9 FT AT 9 SECONDS...AND S 2 FT AT 16 SECONDS. SAT...MIXED SEAS...NW WAVES 7 FT AT 8 SECONDS...AND S 2 FT AT 15 SECONDS. WAVES WILL SUBSIDE SAT NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-071730- /O.CON.KEKA.SC.Y.0163.000000T0000Z-150808T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 225 AM PDT FRI AUG 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * SEAS...NW WAVES BUILDING TO 8 FT NEAR 9 SECONDS TODAY...THEN SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
081 WHUS76 KEKA 071543 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 843 AM PDT FRI AUG 7 2015 PZZ470-072345- /O.CON.KEKA.GL.W.0022.000000T0000Z-150808T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 843 AM PDT FRI AUG 7 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WINDS...N WINDS 20 TO 30 KT TODAY WITH GUSTS UP TO 35 KT. WINDS WILL EASE THIS EVENING AND OVERNIGHT. * SEAS...NW WAVES 11 FT AT 8 SECONDS TODAY. WAVES WILL SUBSIDE THIS EVENING AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-072345- /O.CON.KEKA.SE.W.0026.000000T0000Z-150808T0000Z/ /O.CON.KEKA.SC.Y.0163.000000T0000Z-150809T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 843 AM PDT FRI AUG 7 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... * WINDS...N WINDS 15 TO 25 KT TODAY. GUSTS TO 30 KT ACROSS THE WESTERN PORTION. WINDS WILL EASE TONIGHT THROUGH SATURDAY. * SEAS...TODAY...MIXED SEAS...VERY STEEP NW WAVES 10 FT AT 9 SECONDS...AND S 2 FT AT 16 SECONDS. STEEP WAVES WILL SUBSIDE ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-072345- /O.CON.KEKA.SC.Y.0163.000000T0000Z-150808T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 843 AM PDT FRI AUG 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * SEAS...NW WAVES 8 FT NEAR 9 SECONDS TODAY...THEN SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
056 WHUS76 KEKA 072223 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 323 PM PDT FRI AUG 7 2015 PZZ470-080630- /O.CAN.KEKA.GL.W.0022.000000T0000Z-150808T0000Z/ /O.EXB.KEKA.SC.Y.0163.000000T0000Z-150808T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 323 PM PDT FRI AUG 7 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PDT SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PDT SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...N 15 TO 25 KT. GUSTS NEAR 30 KT. WINDS WILL ON SATURDAY. * SEAS...NW WAVES 8 TO 10 FT AT 9 SECONDS TONIGHT. WAVES WILL SUBSIDE ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-080630- /O.CAN.KEKA.SE.W.0026.000000T0000Z-150808T0000Z/ /O.CON.KEKA.SC.Y.0163.000000T0000Z-150809T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 323 PM PDT FRI AUG 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HAZARDOUS SEAS WARNING. * WINDS...N WINDS 20 TO 25 KT TODAY. GUSTS NEAR 30 KT. WINDS WILL REMAIN ELEVATED THROUGH SATURDAY...AND THEN DECREASE ON SUNDAY. * SEAS...TODAY...N WAVES 8 TO 10 FT AT 9 SECONDS. WAVES WILL GRADUALLY SUBSIDE SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-080630- /O.EXT.KEKA.SC.Y.0163.000000T0000Z-150808T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 323 PM PDT FRI AUG 7 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PDT SATURDAY... * WINDS...N 5 TO 15 KT. * SEAS...NW WAVES 8 FT AT 9 SECONDS TONIGHT. WAVES WILL SUBSIDE ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
What forecasters said that day
The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Aug 5, 3:46 PM PDT, 11 hours 7 minutes earlier.
Area forecast discussion, Aug 5, 3:46 PM PDT, 11 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
346 PM PDT WED AUG 5 2015
.SYNOPSIS...WEAK RIDGING WILL PROMOTE WARM AND DRY WEATHER THROUGH
THURSDAY. AN APPROACHING LOW PRESSURE SYSTEM WILL IMPACT NORTHERN
CALIFORNIA THURSDAY NIGHT AND FRIDAY BRINGING A SLIGHT CHANCE FOR
SHOWERS AND THUNDERSTORMS TO INTERIOR AREAS THROUGH THE WEEKEND.
&&
.SHORT TERM (TODAY THROUGH SATURDAY)...WEAK RIDGING OVER NORTHERN
CALIFORNIA WILL PROMOTE WARM AND DRY CONDITIONS THROUGH THE DAY ON
THURSDAY. VISIBLE SATELLITE IMAGERY TODAY SHOWED QUICK CLEARING
ALONG COASTAL AREAS WITH MOSTLY CLEAR CONDITIONS ACROSS THE NORTH
STATE WITH THE EXCEPTION OF SMOKE FROM LOCAL WILDFIRES. NORTHWESTERN
CALIFORNIANS CAN EXPECT SIMILAR CONDITIONS TOMORROW AS OBSERVED
TODAY. HAZE AND SMOKE WILL CONTINUE TO IMPACT INTERIOR VALLEYS OVER
THE NEXT SEVERAL DAYS AS WILDFIRES CONTINUE TO RAGE ACROSS THE
REGION. INLAND SMOKE WILL BEHAVE DIURNALLY MEANING IT WILL SETTLE IN
THE VALLEYS AT NIGHT AND LIFT DURING THE DAY WITH STEERING WINDS
SPREADING SMOKE ALOFT TO NEARBY AREAS.
THURSDAY NIGHT INTO FRIDAY AN APPROACHING LOW PRESSURE SYSTEM WILL
SLIDE OVER CENTRAL CALIFORNIA BRINGING SHOWERS AND THUNDERSTORMS TO
INTERIOR AREAS. CONVECTIVE PARAMETERS LOOK MARGINAL AND WITH THE
TRAJECTORY OF THE LOW TRENDING SLIGHT FARTHER SOUTH I OPTED TO
MAINTAIN SLIGHT CHANCES FOR STORMS THURSDAY NIGHT THROUGH THE DAY ON
FRIDAY. FOR FIRE WEATHER CONCERNS, PLEASE REFER TO THE FIRE WEATHER
DISCUSSION. THE LOW WILL CONTINUE EASTWARD ON SATURDAY AND TRANSITION
THE UPPER LEVEL PATTERN TO MORE ZONAL FLOW. CONDITIONS WILL REMAIN
UNSETTLED FOR THE EARLY HALF OF THE WEEKEND SO MADE LITTLE CHANGES
TO FORECAST ON SATURDAY AND LEFT A SLIGHT CHANCE FOR THUNDERSTORMS
OVER THE HORN OF TRINITY COUNTY. /KML
.LONG TERM (SUNDAY THROUGH TUESDAY)...SUNDAY AN UPPER LEVEL TROUGH
STARTS TO DIG OFF THE COAST KEEPING THE AREA IN A FAIRLY DRY AND
STABLE SOUTHWEST FLOW FROM THE PACIFIC. WITH THE WEAK FLOW AND
LOWERING HEIGHTS THE MARINE LAYER IS EXPECTED TO BE FAIRLY DEEP
WITH ONLY MINIMAL AFTERNOON CLEARING AT THE COAST. WITH A SLIGHT
COOLING TREND INLAND. EARLY NEXT WEEK MODELS SHOW ANOTHER UPPER
LEVEL LOW FORMING...HOWEVER THE TRACK OF THE LOW CONTINUES TO
CHANGE FROM RUN TO RUN AND FROM MODEL TO MODEL. GIVEN THE RECENT
TENDENCY FOR CUTOFF LOWS TO FORM OF THE COAST RETROGRADING AS
THEY CUTOFF AND THEN MOVE SLOWLY INLAND I HAVE OPTED FOR THAT
SOLUTION ATTM. THIS WILL BRING US BACK TO WEAK RIDGING NORTHEAST
OR NORTH OF THAT CUTOFF LOW WITH TIME AND FAIRLY DRY OFFSHORE
FLOW. THIS WOULD ALSO INDICATE THE OUTSIDE CHANCE FOR ISOLATED
SHOWERS BY MID WEEK OVER THE HIGHEST TERRAIN. HAVE DISCOUNTED THE
OFF HOUR 6 AND 18 Z RUNS AS THEY HAVE EVEN A LESSER CHANCE OF
GETTING THESE DIFFICULT PATTERNS CORRECT. MKN
&&
.AVIATION...A MODERATELY DEEP MARINE LAYER WAS PRESENT THIS
MORNING WHICH LED TO A RELATIVELY HIGH BASES AND ONLY MINIMAL VSBY
PROBLEMS WITH SOME DRIZZLE. EXPECT THE MARINE LAYER TO RETURN
TONIGHT AND SINCE THE WEAK WAVE HAS NOW PASSED...EXPECT THE LAYER
TO SUBSIDE TO MORE NORMAL CONDITIONS WITH LIFR CIGS AND VSBY BY
MORNING IN LOWERING MARINE STRATUS. UKI WILL SEE CONTINUED VFR
CONDITIONS AND LIGHT WINDS. MKN
&&
.MARINE...SURFACE HIGH PRESSURE OVER THE NE PACIFIC WILL CONTINUE TO
BUILD TOWARD THE COAST TONIGHT THROUGH THU AS THE THERMAL LOW
PRESSURE DEVELOPS ACROSS THE INTERIOR. PRESSURE GRADIENTS WILL
TIGHTEN UP PRIMARILY OVER THE OUTER WATERS TONIGHT. NO SCATTEROMETER
WIND PASS WAS AVAILABLE YET THIS AFTERNOON BUT TUE EVENING INDICATED
WINDS IN THE 15 TO 20 KT RANGE MOSTLY NORTH OF CAPE MENDO. THIS WAS
IN FAIRLY GOOD AGREEMENT WITH THE GFS AND NAM12 SURFACE WINDS. ALL
THE MODELS CONTINUE TO INDICATE NORTHERLY WINDS APPROACHING LOW END
GALE IN THE NORTHERN OUTER WATERS THU AFTERNOON AND EVENING. WITH
SEAS EXPECTED TO RAMP UP TO 11 FT AT 8 SECONDS DURING THE DAY THU IN
PZZ470...STARTED THE GALE WARNING THU MORNING TO ACCOUNT FOR THE
LARGE STEEP SEAS. NWPS AND HIGH RESOLUTION ENP CONTINUE TO INDICATE
WIND-DRIVEN SEAS PEAKING AROUND 10-13 FT THU NIGHT IN PZZ470. SEAS
WILL ALSO BUILD TO 8-9 FT IN PZZ450...SO CONTINUED AN ADVISORY FOR
HAZARDOUS SEAS INSIDE 10NM NORTH OF CAPE MENDO. BASED ON OUR
CRITERIA...A WARNING FOR HAZARDOUS SEAS MAY BE NECESSARY FOR THE
OUTER WATERS SOUTH OF THE CAPE WHERE THE NWPS HAS SEAS PEAKING TO 10-
12 AT 8-9 SECONDS THU NIGHT. EVEN THOUGH NORTHERLY WINDS DIMINISH A
TAD ON FRI...SEAS WILL REMAIN ROUGH AND STEEP. CONDITIONS WILL EASE
UP SUBSTANTIALLY THIS WEEKEND NORTH OF THE CAPE...AND EVENTUALLY
SOUTH OF THE CAPE. NW WINDS AND SEAS WILL PROBABLY REMAIN NEAR SMALL
CRAFT ADVISORY CRITERIA ON SAT SOUTH OF CAPE MENDO. AN UPPER TROUGH
FROM THE GULF OF AK WILL SLOWLY DIG SOUTHWARD AND BUST DOWN THE
OFFSHORE RIDGE WITH GRADIENTS LOOSENING UP ESPECIALLY NORTH OF THE
CAPE THIS WEEKEND. MKN
&&
.FIRE WEATHER...DEVELOPING WEAK OFFSHORE FLOW TONIGHT WILL RESULT IN
POOR RELATIVE HUMIDITY RECOVERIES ACROSS THE NORTH COAST
INTERIOR. EASTERLY WINDS WILL BE STRONGEST OVER DEL NORTE COUNTY
WITH RIDGETOP GUSTS POTENTIALLY REACHING 25 MPH. AREAS OF HIGHER
TERRAIN COULD SEE EASTERLY FLOW IN THE 10 TO 15 MPH RANGE. THESE
WINDS SHOULD SUBSIDE ON THURSDAY BUT REMAIN ELEVATED FOR RIDGETOPS
THROUGH THURSDAY NIGHT.
THE THUNDERSTORM POTENTIAL WITH THIS THURSDAY NIGHT/FRIDAY SYSTEM
LOOK LESS IMPRESSIVE THAN PREVIOUS MODEL RUNS HAVE DEPICTED.
CONVECTIVE PARAMETERS THURSDAY NIGHT REMAIN MARGINAL WHILE THE LOW
TRACK HAS TRENDED SLIGHTLY FARTHER SOUTH FURTHER REDUCING THE THREAT
FOR FRIDAY. IN ADDITION, WINDS WILL TURN NORTHERLY ON FRIDAY AS THE
SYSTEM PROPAGATES EASTWARD WHICH TYPICALLY IS UNFAVORABLE FOR STORM
DEVELOPMENT. THAT SAID, THERE IS STILL UNCERTAINTY WITH THE FORECAST
AND HAVE OPTED TO KEEP A SLIGHT CHANCE FOR THUNDER AS AN ISOLATED
STORM COULD POSSIBLY DEVELOP OVER EASTERN MENDOCINO COUNTY OR
OVER THE HORN OF TRINITY COUNTY. /KML
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY FROM 2 PM THURSDAY TO 9 PM PDT FRIDAY FOR
PZZ450.
SMALL CRAFT ADVISORY UNTIL 8 AM PDT THURSDAY FOR PZZ470.
GALE WARNING FROM 8 AM THURSDAY TO 3 PM PDT FRIDAY FOR PZZ470.
SMALL CRAFT ADVISORY UNTIL 11 AM PDT SATURDAY FOR PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Aug 5, 3:21 PM PDT, 11 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 321 PM PDT WED AUG 5 2015 CAZ003-004-076-062230- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 321 PM PDT WED AUG 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SMOKE AND HAZE WILL CONTINUE TO IMPACT VALLEYS NEAR ACTIVE WILDFIRES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY NIGHT AND FRIDAY. SMOKE AND HAZE WILL CONTINUE TO IMPACT VALLEYS NEAR ACTIVE WILDFIRES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ001-002-062230- REDWOOD COAST-MENDOCINO COAST- 321 PM PDT WED AUG 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Hazardous Seas Warnings in California, 2015Every hazardous seas warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.